MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD UNV CR TIB TRL 79/83X10; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. VNGD UNV CR TIB TRL 79/83X10; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the part of bearing trial broke off as it was removed from patient after final trialing.There was impact to the patient.
 
Additional Manufacturer Narrative
Visual examination of the returned device found signs of repeated use (gouged/ scratched) and has a piece fractured off the distal surface.All pieces were not returned.The dhr was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VNGD UNV CR TIB TRL 79/83X10
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12297265
Report Number0001825034-2021-02350
Device Sequence Number3682181
Product Code JWH
UDI-Device Identifier00880304453555
UDI-Public(01)00880304453555(11)180712(10)ZB180701
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32-483760
Device Lot NumberZB180701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1